The Stomach Feels Stiff And Uncomfortable When Using A Bra For Sports?

Illustration of The Stomach Feels Stiff And Uncomfortable When Using A Bra For Sports?
Illustration: The Stomach Feels Stiff And Uncomfortable When Using A Bra For Sports? timesofindia.indiatimes.com

I often wear a sports bra when at home, even though I’m not exercising. but when wearing a sports bra, my stomach feels stiff and uncomfortable, sometimes until it’s bloated. what causes it and how to overcome it?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The use of a sports bra when exercising actually aims to avoid bouncing breasts when performing various kinds of movements that can result in sagging breasts, tissue damage and ultimately pain. Generally sports bra does not provide side effects such as abdominal pain or bloating.

Even if there are problems that arise from a sports bra, the possibility is just the size that is not right, either too big or too small, and the impact is more or less the same as an ordinary bra, in the form of a chest that is too tight, pressure on the skin and pain when the size is too small, and breasts that are still bouncing when they are too big.

In your condition, you must also consider other causes of the appearance of these symptoms such as bacterial growth in the digestive system, constipation, swallowing air from eating too fast, talking too much, drinking using a straw, increased body weight, frequent exposure to wind, and hormonal changes. Then if the cause is a sports bra, it means that the complaint that you feel should only appear when wearing a sports bra and disappear immediately when you take it off, and when you use it again, the symptoms immediately reappear shortly after.

So our advice, for easy say if it's true because of a sports bra, you can just take it off when not exercising and use an ordinary bra, or at least try to make sure the size you have is correct by consulting the seller. But if indeed you have to wear a sports bra even though you are not exercising for one reason or another, check your condition with your doctor for further checking of your physical condition. Meanwhile, you can smear your stomach with warm balm or compress it with warm compresses, and increase the consumption of warm water. So, hopefully answering your question.

: by

Related Question

Management Of Pain In The Arm After Injecting?

Management Of Pain In The Arm After Injecting?

(1 year ago)

Hello. I first used Sustanone 250. And it was injected into the arm .. After 3 days after the injection the arm felt painful … Please explain...

Irregular Menstruation And Not Yet Pregnant After Marriage?

Irregular Menstruation And Not Yet Pregnant After Marriage?

(1 year ago)

Tonight, I want to ask, my obstacles can not be organized in a year, my obstacles are only 5-6 months a year. And now I am married, just entering the fourth month of marriage ̷...

TB Diagnosis?

TB Diagnosis?

(11 months ago)

Afternoon nPreviously I had a history of lung spots before but it was treated, then for 2 weeks I had a dry cough but if the temperature was cold or a lot of dust. Yesterday was th...

Leave a Reply

Your email address will not be published. Required fields are marked *